# SDR HALA2011120600568

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33422
- Aircraft time: 35,431 hours, 6,546 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Test Panel
- Part number: 233T42464
- Part serial: D00327
- Condition: Failed
- Part time: 25,898 hours, 4,675 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB TEST 2 (AFT) CARGO 1 FAIL INTERMITTENT.  REPLACED SQUIB TEST PANEL & OPS CHECKED OK IAW AMM 26-21-04.
